Smoothness of sums of convex sets with real analytic boundaries.
Mathematica Scandinavica, Tome 66 (1990) no. 1, pp. 225-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1990__66_1_167107,
author = {Jan Boman},
title = {Smoothness of sums of convex sets with real analytic boundaries.},
journal = {Mathematica Scandinavica},
pages = {225--230},
year = {1990},
volume = {66},
number = {1},
zbl = {0738.52003},
url = {http://geodesic.mathdoc.fr/item/MS2_1990__66_1_167107/}
}
Jan Boman. Smoothness of sums of convex sets with real analytic boundaries.. Mathematica Scandinavica, Tome 66 (1990) no. 1, pp. 225-230. http://geodesic.mathdoc.fr/item/MS2_1990__66_1_167107/